British Lung Foundation
34,301 members41,689 posts

Pseudohyphae cells & fungi laryngitis / oral thrush

Pseudohyphae cells & fungi laryngitis / oral thrush

Well I give in and bit the bullet AND started my antibiotics and steriodes.

Why well my throat was showing no signs of abating AND I had give myself the willies.

After much suffering panic and respiratory distress I had no other option that to start my meds.

Clearly am speculating as to cause given symptoms BUT I geuss I can As with sputum samples this no sense of urgency with GP’s or labs.

AND I had to fight tooth nail for emergency meds when my lung doctor recklessly stoped my maintenance antibiotics WITH no provision to keep me well and safe.

So am going to go out on limb and say it’s pseudohyphal cells & fungi laryngitis / oral thrush

Guess all wait and see if my doctor confirms what I already believe is up with me wile I recover.

7 Replies
oldestnewest

Jeff remembered the name of the pill I get each time for oral thrush (apparently it also work for other bodily places as well) it is Fluconazole and it is a one shot pill I think 150mg. I think Canesten do one that you can buy over the counter at the chemist but I could be wrong. That with a good gargle and mouthwash should help.

2 likes
Reply

Hi did have chat to chemist 👩‍🔬 and she said if am using nystan stuff not to use mouth wash but she did say to ask doctor about anti fungi pill.

She said they only do prescription ones there.

Said if it’s commen thrush given issues i would probably be better of with anti fungus pill.

But am going to give lung doctor what for NEARLY killed me this stuff.

1 like
Reply

Good luck to you JAS and feel better soon.

Thinking of you and your dad. Xxxx

1 like
Reply

Hi sassy have been waiting and waiting to feel better BUT it was not for shifting.

Thought I would help it along with steroids antibiotics.

It’s quite true if it’s not one thing it’s ten of other.

Touch wood MY throat not to bad now taken them.

2 likes
Reply

I have been trying to get rid of oral thrush for two weeks now - this is the third time in three months. Believe it is mainly due to steroid inhaler, even though I am very careful to rinse mouth/clean teeth after each inhalation. The first time they gave me nystatin, and I was allergic to that. Previous time and this time was given Daktarin, but am neatly certain I'm allergic to this too (lots of the side effects I suffer with). Have also tried lots of natural remedies, but nothing working. Not sure what next as GP was reluctant to give me the one shot pill described by andyrrc above. Are you taking the antibiotics and steroids to combat the pseudohyphae cells and/or fungi laryngitis? Hope you feel better soon Jeff

Reply

Hi sorry to read about own issues with thrush IS horrendous AS soon as my lung doctor stoped my maintenance antibiotics MY throat swallon up producing thick mucus I was LUCY when it happened I was at ent doc’s

He did camera and when you are in respority distress panic mode ITs not one of greatest procedures to have done.

It was him that DX chronic case of thrush AS to swelling guess it’s fungi doing that Even tho on steriodes antibiotics that is not with out its issues

Don’ t think nystatin agrees with steroids AS my pulse go’s from 75 to 120 like a yo-yo SO at chemist asking there advise .

Am sure if I was a baby I would be suffering from croup given throat issues as that was just what throat as been like

Reply

Thanks Jeff - interesting about interractionbetween nystatin and steroids - maybe that's why I thought I was allergic to the nystatin. GP giving me a mouthwash now - am very dubious as to whether that will help if other things didn't, but will have to give it a try in order to get the one-dose remedy that she's so reluctant to give me.........

Reply

You may also like...